# SDR AALA201905179001

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 56,244 hours, 23,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT. FLIGHT ATTENDANT COULD NOT SEE ANY SMOKE. LIGHT WENT OUT ON ITS OWN. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF LAVATORY SMOKE DETECTOR AND LIGHTS PER MM 26-14-00.
